# SDR USAA000190

- Difficulty date: February 11, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs
- Part time: 45,611 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND .25 INCH CRACK, STATION 1138, 5A LT SIDE STRAP.  REPAIRED DOUBLER AND FILLER PER EA 66505.  (M)
